# SDR CA991116017

- Difficulty date: November 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fecu
- Part number: 860D10018ABC
- Condition: Failed
- Location: Te Flap
- Stage of operation: DE
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS FAILED AT ZERO DEGREES ON DESCENT.  FECU REPLACED.
